MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) BLAZER PRIME® HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) BLAZER PRIME® HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number M004P5031TH0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 02/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The root cause is anticipated procedural complications as this event is a known physiological effect of the procedure and is noted within the dfu.(b)(4).
 
Event or Problem Description
It was reported that patient experienced tamponade.A blazer prime® htd was selected to be used.During the procedure, it was noted that the patient had a tamponade and pericardiocentesis had to be performed.No further patient complications reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that during supra ventricular tachycardia ablation procedure, no vessel perforation was noticed.The procedure was not completed.

Brand Name
BLAZER PRIME® HTD
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (HEREDIA)
302 parkway
la aurora
heredia
CS 
MDR Report Key6407768
Report Number2134265-2017-02031
Device Sequence Number797586
Product Code LPB
UDI-Device Identifier08714729803614
UDI-Public(01)08714729803614(17)20190919(10)19737130.
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2019
Device Model NumberM004P5031TH0
Device Catalogue NumberP5031TH
Device Lot Number19737130
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2017
Supplement Date Received by Manufacturer06/26/2017
Initial Report FDA Received Date03/15/2017
Supplement Report FDA Received Date07/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR